Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On certain integrals associated to CR-functions


Author: Telemachos Hatziafratis
Journal: Trans. Amer. Math. Soc. 314 (1989), 781-802
MSC: Primary 32A25
MathSciNet review: 958894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct explicit $ \bar \partial $-primitives of Cauchy-Fantappiè type kernels on analytic subvarieties of domains in $ {{\mathbf{C}}^n}$, outside the zero set of a holomorphic map defined on the variety. Then we use these primitives to derive, by means of a process of passing to a residue, integral formulas for $ {\text{CR}}$-functions defined on subsets of the boundary of a variety. Certain geometric restrictions on the varieties are imposed. These primitives apply in the particular case of the Bochner-Martinelli kernel in domains in $ {{\mathbf{C}}^n}$ and we use these primitives, in this case, to prove a criterion for holomorphic extendability of $ {\text{CR}}$-functions defined on certain subsets of the boundary of a domain in $ {{\mathbf{C}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A25

Retrieve articles in all journals with MSC: 32A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0958894-7
PII: S 0002-9947(1989)0958894-7
Article copyright: © Copyright 1989 American Mathematical Society